| Model Number |
MMT-723LNAS |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was 177 mg/dl at the time of the incident.Customer assisted with troubleshooting and stated that they were able to clear the alarm and able to complete insulin pump rewind.Customer performed displacement test and it was failed.The customer was advised that the insulin pump needed to be replaced and revert to the backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device alarmed motor error during the basic occlusion test due to loose/protruded drive support disk.Unable to perform basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test, displacement test or verify a33 alarm due to motor error alarm.However, device passed rewind test and displacement test.